# SDR COZA20171017116

- Difficulty date: October 13, 2017
- Submitted: October 18, 2017
- Operation: Air carrier
- Aircraft: N732KA
- Make and model: Boeing 737-59D
- Aircraft serial: 25065
- Aircraft time: 45,486 hours, 39,132 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Control Valve
- Part number: 36052392
- Part serial: 20074608
- Condition: Intermittent
- Location: Apu Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU DRAGS DOWN DURING MAIN ENGINE START.  REPLACED APU PROPORTIONAL CONTROL VALVE.  ENGINE START AND APU OPERATIONAL CHECKS NORMAL.
